# SDR DL777100501

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 46,019 hours, 6,064 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Part serial: 1072A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR IN AFT CABIN FOUND RT LWR RECIRCULATION FAN FAILED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
